# SDR AALA201910219030

- Difficulty date: October 18, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 55,900 hours, 23,107 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 285A12002
- Part serial: D01027
- Condition: Unreliable
- Location: Rt Wing Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW DECLARED AN EMERGENCY ON FINAL APPROACH INTO DFW ON ACCOUNT OF FLAP DISAGREE. MAINTENANCE ACCOMPLISHED FIM TASK 27-51-00-810-820 RH FLAPS POSTED TRANSMITTER DISAGREE PROBLEM FOR MAIN MESSAGE 27-52260. REMOVED AND REPLACED FSEU IAW AMM 27-51-01-400-801. PERFORMED OPS CHECKS OF FLAPS, NO FAULTS NOTED AT THIS TIME.
